Zyrtec is a brand name of the medication cetrirzine. It is used to treat hay fever and allergies.
Zyrtec is a brand name of the medication cetrirzine. It is used to treat hay fever and allergies.
For most adults, daily (every 24 hour) dosing is recommended for Zyrtec. Zyrtec is probably better as a "preventative" antihistamine, and you must keep a certain amount in your bloodstream for it to be most effective. It is not indicated specifically for excess sweating, but may help in some instances. Have you tried older (but more sedating) antihistamines such as Benadryl (diphenhydramine)? If Zyrtec works, Benadryl would likely work better. There are other therapies available…
There are drug data sheets available at Answers.com which also list drug interaction tables. Upon reviewing these table for both drugs, neither one lists the other as having an interaction with the other. Regardless, a safe practice is always to check with your physician.
http://www.medscape.com/viewarticle/503104_Figures This link listed above will bring you to a site that provides diagrams which illustrate the immune response. Zyrtec is an H1-receptor antagonist. Zyrtec appears to compete with the histamine molecule (produced by mast cells) for cellular binding sites... so the histamine lacking for an available binding site does not have a chance to trigger a series of events which result in the allergic symptoms we experience.
According to the FDA Zyrtotec is OK but with Prilosec they say it is not known whether Prilosec is harmful to an unborn baby. So ask your doctor which is what you always have to do when taking meds during pregnancy.
Yes. Zyrtec is a 24 hour antihistamine which decreases the allergic response in your sinuses, lungs, eyes, skin, etc. Advil (ibuprofen) is a non-steroidal anti-inflammatory which must be taken every 6-8 hours and treats pain and inflammation through out your body. Some people should not take ibuprofen at all but there is no interaction between Zyrtec and Advil.
Zyrtec (cetirizine) and Vyvanse (lisdexamfetamine) have no known major drug to drug interactions, and can be taken safely together. However this combination may cause a increased sedating effect, so until you know how severe this effect is; you shouldn't operate a vehicle/heavy machinery because you could fall asleep at the wheel. Of course I must insist that you clear this answer with a physician and/or a primary healthcare provider.
YES they can Cornell University did a study and it is safe and effective in many cases Yes. My vet prescribed it for our miniature Schnauzer I WOULD NOT give it to them unless you have gone to vet and asked if it was necessary or if there was a safe alternative
1st A: Not much difference medically. Both have similar side effect profiles. Check with a pharmacist if you are taking any other prescription or non-prescription medications in combination with either drug, or use an online drug interaction checker such as the one available at www.drugstore.com ------------ 2nd A: Allegra is the only NonSedating antihistamine. The FDA allows pnly Allegra to promote as NONsedating. In fact Allegra is the only antihistamine a pilot can take and…
The only likely interaction is the chance to increase drowsiness, especially in the morning. Even though an interaction is possible, these drugs are often used together. You may feel drowsy or more tired when taking these drugs together. Do not drive or operate machinery until you know how these drugs affect you. (From Ask The Pharmacist website and is for Ambien & Zyrtec)
Antihistamines such as Allergy medications (benadryl, zyrtec, cleratine, allegra, etc) do help temporarily by shutting down the mucus production. I've had post nasal drip for over 5 years now, it makes you cough in the mornings and sometimes gets pretty uncomfortable. I use antihistamines however I pretty much would have to use it all the time lol so I found that sinus flush have been working for me. You go to Amazon, or to local…
The expiration date on drugs is set for the point at which 90% of the drug remains. You see, over time, drugs can degrade. (Think about when you let food sit out for a long period of time. It goes bad) It may not hurt you, however, there are some cases where the drug can degrade to a harmful product. It is best not to use expired medicine. So, it may not hurt you, it…
Excessive shrinking in penis over a developed period of time. Potential erectile disfunction and or premature ejaculations during intercourse. Headaches, fever, chills, and in some cases; unexpected death.
Usually, yes, with no problem, and you can drive, too. However, I found if I downed aleve & Zyrtec all at once/together, I became really drowsy/fatigued. This only happened today, and I fell asleep for approx. 3 hours from 11:45am-2:52pm. If you take zyrtec (or aleve...1-2 pills for aleve, 1 for ALL day for zyrtec), space one of them apart. For instance, take the zyrtec (or aleve) first, wait 1-2+ hours, then take the aleve…
Drugs.com MONITOR: Concurrent use of cetirizine or levocetirizine with alcohol or other central nervous system (CNS) depressants may result in additive impairment of mental alertness and performance. Several studies have shown no effect of racemic cetirizine on cognitive function, motor performance, or sleep latency as indicated by objective measurements. However, there have been reports of somnolence, fatigue, and asthenia in some patients treated with cetirizine or levocetirizine in clinical trials. MANAGEMENT: Concomitant use of cetirizine…
CVS But Advil is soo much better because it doesnt make you drowsy Advil is the cheapest at Wallgreens Hope this helps feel better Kroger has generic Zyrtec behind the counter, no prescription needed. If you are like me and take it daily for allergies it is a better buy. It is 100 tablets for $25.00.
I would have thought that you need to tell the Marines about your allergies and let them deal with it rather than trying to treat yourself while in training. Bear in mind that if your allergies are very bad it may be that you are medically unsuitable for a career in the Marines. For instance if you were on active service some place where you could not get the medication you need, you may become…
It depends on the individual. Some people have an issue with Zyrtec causing tachycardia (very fast pulse), especially when they have other issues such as high blood pressure. If you are taking it and find this is a problem, you should consult your doctor.
A doctor or pharmacist should be consulted before mixing any medications whether prescription or over the counter. Some combinations can have negative side effects. For safety, before taking Zyrtec with cough suppressants, consult a professional.
Yes, this is fine. The antihistamine in Zyrtec does not interact with the antibiotic. Remember to take all your clindamycin even after you stat feeling better. You want to kill all the bacteria and not leave any hiding in your body!
There is no drug/drug interaction between these medications if you take them at the same time. It is extremely important that you follow the directions on the medications or the directions the doctor told you, especially if prescribe for a child. As always, talk with your local pharmacist and/or doctor before starting any new medications. These medications could interact with other medications, supplements, and/or disease states.
Because they both contain antihistamines, they will cause a reaction. Tylenol PM has the same antihistamine as Benadryl and it is not recommended that you take Zyrtec and Benadryl at the same time. Contact you doctor to verify if you can take your Zyertec in the morning (as usually prescribed) and the Tylenol in the evening. Zertec is a long acting antihistamine and should be out of your system before you go to bed. The…
Yes, there is no problem in taking those 2 drugs together. If you get drowsiness with Zyrtec, this might be enhanced in taking it with Flexeril, but it is quite rare to get sleepy with Zyrtec (but this is a major side effect of Flexeril).
No, you do not want to take an over the counter antihistamine on top of a prescription strength antihistamine/decongestant combination. Taking too much antihistamines may make you too groggy and confused. You might even pass out or have trouble breathing. Too much antihistamine also dries you out and causes a severe sinus headache.
No, you do not take two versions of the same medicine together. Both Zyrtec-D and Dayquil have an antihistamine/decongestant combination. Doubling up on decongestants will make your heart race and could make you feel anxious and jittery. Choose one or the other, but not both together.
You can. Remember that the Medrol is very harsh on the stomach. Have some food before you take each dose! The Zyrtec-D will make you feel jittery or nervous, and sometimes the steroid might also cause some jitteriness.
These will be OK together. Remember that Zyrtec can cause drowsiness and dry mouth. It's a good idea to drink extra water when taking an antihistamine. That can also help to flush the fungal infection out of your body faster if you get your kidneys helping to clear your blood.
Zyrtec is an antihistamine prescribed or bought over-the-counter primarily for help with allergies. It works by preventing the release of histamine, which causes the symptoms of allergies. It is used during the day due to its low incidence of drowsiness.
probably, i take morphine and adderall at the same time, also drinking whiskey too. if that combo didnt kill me then im pretty sure you could handle a lil bit of allergy medicine and some cough syrup. You are best off just drinking the whole bottle of Robitussin, you will trip HARD MAN!!!! you will forget all about your allergies. grow some balls ninny boy and drink. BOTTOMS UP MONO FO SURE!!
Yes, this is OK. Remember that Zyrtec-D has pseudoephedrine in it. This decongestant makes you nervous and jittery sometimes. Don't take any other medications with antihistamines or decongestants with the Zyrtec. Use your albuterol if you need it, as your doctor has prescribed.
Yes, these are fine together. Zyrtec is an antihistamine. Celebrex is a pain reliever. In general, you have interactions when two drugs are in the same classification - but it's always better to ask an expert and be safe than to be sorry!
Hello! Always be sure to take your pet to a Vet before administering any type of medition. There could be other causes for allergy like symptoms, and you would not want to treat for the wrong problems. Also, not all human medication is safe for pets, so at the very least call your Vet and be sure before giving it to your pet. Hope he feels better soon!
I don't recommend taking two different antihistamines together without your doctor's say-so. Taking too much antihistamine causes excessive sleepiness, which could interfere with your job or school. It might also make you fall asleep at the wheel. Too much antihistamine use also causes excess dryness, which can cause a splitting sinus headache and trouble urinating.
I just went to the allergist to determine what meds were safe for pregnancy. She took me off the Allegra and recommended Claritin in the morning and Zyrtec at night. Generic brands are fine. She said to NOT get Claritin-D or anything with the D since that hasn't been approved for women who are pregnant or wanting to get pregnant.
It's an actress named Kathleen Rose Perkins. Here's her IMDB profile: http://www.imdb.com/name/nm1137659/ And here's a link to a site confirming that it's her in the ad: http://splendad.com/ads/show/2609-Zyrtec-Time-In-a-Bottle
Yes, if it is just plain Tylenol with just plain Zyrtec, then there are no serious interactions. If it is a Tylenol cold formula, then you need to read the box. Most of the Tylenol cold products have some combination of antitussive, decongestant, antihistamine and acetaminophen. Please check your container for the ingredients. If there is an antihistamine (usually chlorpheniramine or diphenhydramine), then do not take the Zyrtec (cetirizine) which is an antihistamine.
I'm afraid that, even though it's unlikely it would be serious, the pseudoephedrine in the Zyrtec D and the dextromethorphan in the Mucinex could interact with each other. However normal Zyrtec with just cetirizine would be perfectly safe.
Zyrtec is an antihistamine that relieves upper respiratory symptoms like itchy or watery eyes, coughing, congestion and associated sinus headaches. It is not intended to treat anaphylactic reactions or other severe and even life threatening reactions, if these occur seek medical help.
I took my Allegra at about 7:30 this morning and took an ACE at about 10:30 for the first time in months. Around 30-40 minutes later I got light-headed, had heart palpitations, broke out into a clammy sweat, and had all over body shakes. At first I thought it might be because I hadn't eaten in several hours and I try to eat every 2-3 at most, so I ate a Nutra-Grain bar and drank…